# SDR DALA2023010500073

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 72,498 hours, 33,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE TOOLING MARKS ON FUSELAGE SKIN UNDER REMOVED COVER PLATE. CORRECTIVE ACTION: REPAIRED PER PRI 604897-14 REV. O, REV 1, REV 2, REV 3, AND ER/A 604897-14 REV O.
